# SDR ASAA2021111436783

- Difficulty date: November 14, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,471 hours, 6,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 143A524035
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 540 RBL 0 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT AT STA 540 RBL 0 IAW B737-900ER AMM 51-40-02-0G-0.
